Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 53, NWS Northern Indiana
NWS Northern Indiana issued this severe thunderstorm warning at Aug 28, 2016, 6:42 PM EDT for Grant County, Indiana. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2016, 6:42 PM EDT (22:42 UTC)
- Expired
- Aug 28, 2016, 7:30 PM EDT
- In force
- 48 min
- Issued by
- NWS Northern Indiana
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Grant County, IN
The radar
The Northern Indiana radar (KIWX), 89 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 6:45 PM EDT | TSTM WND DMG | 2 W Marion, IN | 2 INCH LIMBS DOWN PLUS DIME SIZE HAIL. |
| Aug 28, 6:50 PM EDT | TSTM WND DMG | 1 Ne Marion, IN | POWER POLE DOWN ON SHERMAN STREET. REPORTS OF NUMEROUS TREES/POWER LINES DOWN ACROSS THE COUNTY. |
| Aug 28, 6:55 PM EDT | HAIL 0.75 | 1 W Marion, IN | 9TH AND MILLER ST IN MARION. |
| Aug 28, 7:03 PM EDT | HAIL 1 | 1 Se Marion, IN | NEAR MERIDIAN RD AND SR 15. |
| Aug 28, 7:05 PM EDT | HAIL 1 | 3 Nw Upland, IN | . |
| Aug 28, 7:05 PM EDT | HAIL 1 | 3 Nw Upland, IN | |
| Aug 28, 7:08 PM EDT | TSTM WND DMG | Jonesboro, IN | TREES DOWNED ON POWER LINES. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.7 hours before the alert went out and 202 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1387 J/kg
- Mixed-layer CIN
- -78 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
822
WUUS53 KIWX 282242
SVRIWX
INC053-282330-
/O.NEW.KIWX.SV.W.0053.160828T2242Z-160828T2330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTHERN INDIANA
642 PM EDT SUN AUG 28 2016
THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL GRANT COUNTY IN CENTRAL INDIANA...
* UNTIL 730 PM EDT
* AT 642 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER MARION...
MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MARION...GAS CITY...UPLAND...JONESBORO...SWEETSER...VAN BUREN...
ROSEBURG...ARCANA...LAKE WOOD...HERBST...HANFIELD...
HOME CORNER AND LANDESS.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 258 AND
269.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4051 8579 4065 8573 4065 8569 4062 8545
4043 8546
TIME...MOT...LOC 2242Z 289DEG 20KT 4057 8567
HAIL...1.00IN
WIND...60MPH
$$
NWS1 follow-up statement
816
WWUS53 KIWX 282306
SVSIWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
706 PM EDT SUN AUG 28 2016
INC053-282330-
/O.CON.KIWX.SV.W.0053.000000T0000Z-160828T2330Z/
GRANT IN-
706 PM EDT SUN AUG 28 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR NORTHEASTERN GRANT COUNTY...
AT 706 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED OVER GAS CITY...
MOVING SOUTHEAST AT 20 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MARION...GAS CITY...UPLAND...JONESBORO...ARCANA...
HOME CORNER AND LAKE WOOD.
THIS INCLUDES INTERSTATE 69 IN INDIANA BETWEEN MILE MARKERS 258 AND
266.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 4049 8571 4057 8567 4060 8565 4059 8545
4043 8546
TIME...MOT...LOC 2306Z 295DEG 19KT 4052 8559
HAIL...1.00IN
WIND...60MPH
$$
NWSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 1:43 PM EDT, 4 hours 59 minutes earlier.
Area forecast discussion, Aug 28, 1:43 PM EDT, 4 hours 59 minutes before
Area Forecast Discussion National Weather Service Northern Indiana 143 PM EDT SUN AUG 28 2016 .SYNOPSIS... Issued at 318 AM EDT Sun Aug 28 2016 Scattered showers and thunderstorms can be expected through early evening before diminishing. A few storms may produce some gusty winds and localized heavy rainfall. High pressure will build into the Great Lakes behind the front providing dry weather tonight through Tuesday. Highs today will be in the middle to upper 80s, except a little cooler than that near Lake Michigan. Lows tonight will be in the lower to middle 60s. Highs on Monday will reach back into the mid 80s. && .SHORT TERM...(This Evening through Monday) Issued at 139 PM EDT Sun Aug 28 2016 Upper level wave skirting northern tier of CONUS into southeast Ontario late this afternoon will result in stalling of pooled low level moisture axis across the area. A weak sheared upper vort trailing across across the southern Great Lakes associated with mid/upper level jet will provide some weak mid/upper forcing through late this afternoon. Weak to moderate instability should combine with this weak forcing for scattered afternoon/early evening showers and thunderstorms across central/southern portions of the forecast area. Severe weather is currently not expected although cannot completely rule out any stronger cells producing short-lived 30 to 40 mph wind gusts late afternoon. With relatively slow storm motion and showers training over same location along broad confluence zones, some very localized heavy downpours are possible through late afternoon. Isolated-scattered shower/storm potential should diminish after 00Z. Have received a few reports of funnel clouds across southeast lower Michigan in DTX forecast area, and while not expecting significant severe weather at this time, will continue to monitor over next few hours. Quiet weather expected for the remainder of the night with persistence of low level ridging and light flow. An overall similar setup late tonight/early Monday morning should allow for some patchy fog formation once again for rural and low lying areas. A short wave tracking through base of larger scale eastern Canadian trough early Monday should allow for more substantial low level dry air advection to work across northeast Indiana/northwest Ohio on Monday with best lingering low level moisture likely situated across west central and northwest Indiana. Any substantial forcing will likely be hard to come by on Monday however, with only possibility of note are weak waves lifting northward from cut-off upper trough across the Four Corners region. Cannot completely rule out an afternoon isolated storm across the far west/southwest Monday, but chances appear quite low at this time. Warm conditions to continue into Monday with highs similar to that of today. && .LONG TERM...(Monday Night through Sunday) Issued at 139 PM EDT Sun Aug 28 2016 A quiet period shaping up for the beginning of the long term period. Low level ridge axis will remain anchored across the Great Lakes/Ohio Valley. The next feature of interest will be the next southern Canadian trough progressing through mean upper ridge across south central Canada. This will eventually allow cold frontal boundary to drop across the southern Great Lakes late Tuesday night or Wednesday. Blocking anticyclone will contribute to some moisture availability question with little opportunity for significant moisture transport into the area in advance of the front. Frontogenetic flow should result in some pooled moisture along and just in advance of this boundary that should support scattered shower/storms late Tuesday night/Wednesday. Severe weather potential looks on the low side as shear profiles should remain marginal and more robust shear profiles well divorced to the north across Upper Great Lakes. At least a brief shot of cooler air appears to be in store behind this front for the end of the week with highs in the mid 70s for Thursday/Friday before moderating back into the lower 80s for Days 7-8 as low level thermal troughing shifts off to east/moderates. Medium range models suggest this warming trend should continue behind this forecast period as longwave troughing becomes established across western CONUS. && .AVIATION...(For the 18Z TAFS through 18Z Monday Afternoon) Issued at 121 PM EDT Sun Aug 28 2016 frontal boundary and midlevel trof will be the focus for convection for the next 3 to 6 hours. this is on the northern gradient of moisture and axis of instability from KADG-KANQ-KASW with another axis of instability extending from KHAI-KSBN-KIKK. With the boundary layer flow from the south and mid-level flow from the southwest expect this line to remain nearly stationary for the next few hours. 0-3km shear continues to favor weak rotation in these showers and cannot rule out funnel clouds. Given the wind flow...expect to see pronounced outflow boundaries developing from the line of showers and this would favor development along the southern and southwestern portion of the line. Combined with a weak shortwave ejecting from central Illinois early evening/tonight expect to see additional convective development to the south of the forecast area overnight. && .IWX Watches/Warnings/Advisories... IN...NONE. MI...NONE. OH...NONE. LM...NONE. && SYNOPSIS...Marsili SHORT TERM...Marsili LONG TERM...Marsili AVIATION...Lewis Visit us at www.weather.gov/iwx Follow us on Facebook...Twitter...and YouTube at: www.facebook.com/NWSNorthernIndiana www.twitter.com/nwsiwx www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Aug 28, 2:55 PM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 255 PM EDT SUN AUG 28 2016 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-291900- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE... LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE... LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON... BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH... BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE... SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY... FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON... LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH... NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN... DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY... MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR... ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE... DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS... WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE... JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD... SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON... DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA... LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT... OHIO CITY...LIMA...SPENCERVILLE 255 PM EDT SUN AUG 28 2016 /155 PM CDT SUN AUG 28 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THROUGH EARLY EVENING ESPECIALLY ALONG AND SOUTH OF THE ROUTE 6 CORRIDOR IN NORTHERN INDIANA AND NORTHWEST OHIO. WIND GUSTS TO 40 MPH...SMALL HAIL...AND LOCALIZED FLOODING ARE THE MAIN THREATS WITH ANY THUNDERSTORM. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT AND WEDNESDAY. SEVERE STORMS ARE NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-291900- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 255 PM EDT SUN AUG 28 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY THERE IS A CHANCE OF THUNDERSTORMS TUESDAY NIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Aug 28, 6:20 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
620 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM HEAVY RAIN 2 N WOODBURN 41.15N 84.85W
08/28/2016 M0.70 INCH ALLEN IN TRAINED SPOTTER
STORM TOTAL FROM TODAY.
&&
MCDSpecial weather statement, Aug 28, 6:22 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
622 PM EDT SUN AUG 28 2016
OHZ015-016-282315-
PUTNAM-PAULDING-
622 PM EDT SUN AUG 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN PAULDING
AND PUTNAM COUNTIES...
AT 622 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR CONTINENTAL TO 7 MILES NORTHWEST OF
OTTOVILLE. MOVEMENT WAS SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
OTTAWA...LEIPSIC...KALIDA...CONTINENTAL...GLANDORF...OTTOVILLE...OAKW
OOD...
GROVER HILL...DUPONT...MELROSE...WEST LEIPSIC...CLOVERDALE...MILLER
CITY...
NORTH CREEK...ROSELMS...KIEFERVILLE...WISTERMAN...VAUGHNSVILLE AND
MANDALE.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4090 8410 4090 8411 4089 8411 4086 8413
4096 8440 4099 8440 4099 8447 4100 8450
4117 8440 4114 8392
TIME...MOT...LOC 2222Z 300DEG 20KT 4117 8431 4100 8445
MARSILISpecial weather statement, Aug 28, 6:31 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
631 PM EDT SUN AUG 28 2016
INZ024-032-282300-
WABASH-GRANT-
631 PM EDT SUN AUG 28 2016
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WABASH AND NORTHWESTERN
GRANT COUNTIES...
AT 631 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF SWEETSER...OR 12 MILES SOUTHEAST OF PERU...MOVING SOUTHEAST AT 30
MPH.
WINDS IN EXCESS OF 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MARION...SWEETSER...SWAYZEE...LA FONTAINE...CONVERSE...ROSEBURG...
SOMERSET...HOME CORNER...JALAPA...MIER AND HERBST.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 4046 8568 4052 8586 4065 8586 4065 8594
4072 8594 4074 8592 4066 8564 4065 8564
4065 8561 4064 8556
TIME...MOT...LOC 2231Z 298DEG 27KT 4062 8591
NWSLocal storm report, Aug 28, 6:32 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
632 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL SANTA FE 40.65N 85.99W
08/28/2016 E0.75 INCH MIAMI IN TRAINED SPOTTER
DIME-PENNY SIZED HAIL ON SR 19 REPORTED BY
SEVERAL SPOTTERS.
&&
MCDSpecial weather statement, Aug 28, 6:32 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
632 PM EDT SUN AUG 28 2016
OHZ024-025-282345-
VAN WERT-ALLEN-
632 PM EDT SUN AUG 28 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT ALLEN AND SOUTHEASTERN
VAN WERT COUNTIES...
AT 632 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR DELPHOS TO NEAR SPENCERVILLE IN
ALLEN COUNTY TO NEAR SPENCERVILLE. MOVEMENT WAS EAST AT 20 MPH.
WINDS UP TO 40 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IMPACTED INCLUDE...
LIMA...DELPHOS...SPENCERVILLE...ELIDA...SPENCERVILLE IN ALLEN
COUNTY...
HARROD...VENEDOCIA...ELGIN...HUME...CONANT...SOUTHWORTH...KEMP...MONT
ICELLO...
YODER...SLABTOWN...NEEDMORE...WESTMINSTER AND ROUSCULP.
THIS INCLUDES INTERSTATE 75 BETWEEN MILE MARKERS 119 AND 131.
SEEK SHELTER UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4064 8411 4066 8411 4066 8422 4069 8422
4068 8446 4073 8446 4073 8453 4080 8447
4087 8438 4078 8388 4065 8388
TIME...MOT...LOC 2232Z 292DEG 16KT 4087 8429 4076 8429 4065 8438
MARSILILocal storm report, Aug 28, 6:41 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
641 PM EDT SUN AUG 28 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM TSTM WND DMG BUNKER HILL 40.66N 86.10W
08/28/2016 MIAMI IN EMERGENCY MNGR
10 INCH TREE DOWN AT A RESIDENCE NEAR THE
INTERSECTION OF MAIN ST. AND ELM STREET.
&&
MCDThe office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 2:50 PM EDT | Special Weather Statement | IWX | Marshall | 25 min |
| Aug 28, 3:09 PM EDT | Areal Flood Advisory | IWX | Elkhart, Saint Joseph | 2 hr |
| Aug 28, 3:17 PM EDT | Special Weather Statement | IWX | Kosciusko | 28 min |
| Aug 28, 3:48 PM EDT | Special Weather Statement | IWX | Kosciusko | 27 min |
| Aug 28, 4:08 PM EDT | Special Weather Statement | IWX | White | 37 min |
| Aug 28, 4:23 PM EDT | Special Weather Statement | IWX | Noble | 37 min |
| Aug 28, 4:37 PM EDT | Special Weather Statement | IWX | DeKalb | 38 min |
| Aug 28, 4:38 PM EDT | Special Weather Statement | IWX | Cass | 37 min |
| Aug 28, 4:44 PM EDT | Special Weather Statement | IWX | White | 31 min |
| Aug 28, 4:52 PM EDT | Areal Flood Advisory | IWX | DeKalb, Noble | 3 hr |
| Aug 28, 5:07 PM EDT | Severe Thunderstorm Warning | IWX | Cass | 38 min |
| Aug 28, 5:17 PM EDT | Special Weather Statement | IWX | Allen | 28 min |
| Aug 28, 5:28 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen | 47 min |
| Aug 28, 5:32 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Miami | 43 min |
| Aug 28, 5:52 PM EDT | Special Weather Statement | IWX | Wabash | 38 min |
| Aug 28, 6:00 PM EDT | Severe Thunderstorm Warning | IWX | Miami | 45 min |
| Aug 28, 6:31 PM EDT | Special Weather Statement | IWX | Grant | 29 min |
| Aug 28, 7:16 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant | 30 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.